Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

On triply orthogonal congruences


Author: James Byrnie Shaw
Journal: Trans. Amer. Math. Soc. 21 (1920), 391-408
MSC: Primary 53A04
MathSciNet review: 1501152
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 53A04

Retrieve articles in all journals with MSC: 53A04


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1920-1501152-6
PII: S 0002-9947(1920)1501152-6
Article copyright: © Copyright 1920 American Mathematical Society